| Model Number |
2C7557 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) interlink system vented solution sets leaked from the vented filter near the spike.This was observed 36 hours into a 48-hour infusion.The device contained blincyto.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, photographs were received for evaluation.The returned photographs were reviewed, and it was noted that there was a leak in the vent of the spike.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.